# SDR UALA2011061502942

- Difficulty date: June 14, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 57,528 hours, 21,461 cycles
- Engine: Iae V2527A5
- System (JASC): 2612 · Fire Detection
- Part: Fdu
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 ENG FIRE TEST INOPERATIVE.  NO ECAMS NO FIRE LIGHTS, ONLY SQUIB - DISCHARGE.  REPLACED NR 2 FDU.  TESTS OKAY.
